# SDR CA140429004

- Difficulty date: April 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 30,145 hours
- Engine: Pwa PW124B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 1050032
- Condition: Failed
- Location: Buss Power
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH, THE ACFT LOST COMPLETE POWER "ELECTRICAL" TO THE INSTRUMENT PANEL FOR ABOUT "5 SEC".  DURING THAT TIME MANY RELAYS WERE CONSTANTLY CYCLING "ON & OFF".  BOTH CPT EFIS SCREEN AND ADC WERE LOST.  SOME OF THE WARNINGS WERE "TOO LOW GEAR".  ELECTRICAL POWER RESTORED ITSELF AFTER CYCLING STOPPED. THE CREW ELECTED TO FLY A PATTERN LANDING, AT WHICH POINT IT HAPPENED 2 MORE TIMES.
